# SDR SWAA2017051613741

- Difficulty date: May 6, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 63,782 hours, 37,129 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Part number: 6546881
- Condition: Delaminated
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TAIL CONE SKIN DELAMINATED AT BS 1156 +9.  REPAIRED SKIN IAW SRM.
